# SDR ASAA2019041629026

- Difficulty date: April 16, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 40,909 hours, 12,232 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON THREE SEPARATE OCCASIONS, THE MCP ALTITUDE SELECTOR WAS SET TO A NEW ALTITUDE AND THE ALT INTV BUTTON WAS PRESSED. ON ALL THREE OCCASIONS, THE CRZ ALT THAT APPEARED ON THE CRUISE PAGE IN THE FMC DID NOT MATCH THE MCP SELECTED ALTITUDE, IT WAS DIFFERENT BY 1000 FEET. GROUNDED - YES. PERFORMED B737-800 AMM TASK 22-11-00-740-801, DFCS OPS TEST. NO FAULT NOTED. CHECKED GOOD. OPS NORMAL.
